# SDR UPS05844549

- Difficulty date: May 24, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 71,743 hours, 24,867 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 576960040
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RIGHT OUTBOARD L/E INNER DOUBLER HAS 2 EA CRACKS AROUND DRAIN HOLE AT XFS 579.  REMOVED CRACKED INNER DOUBLER, FABRICATED REPLACEMENT DOUBLER IAW DWG 5769600-40, AND INSTALLED IAW DC-8 SRM 51-1-20D AND 51-1-21.
